# SDR SWIA20250924011

- Difficulty date: September 11, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N618UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000820
- Aircraft time: 11,869 hours, 7,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD CROSS FRAME 90 CORRODED UNDER OUTBD PANEL SUPPORT   (C-CHECK RO 09/24/2025)PERFORMED DOUBLER REPAIR AT RH OUTBD CROSS FRAME 90 REF ETD2025-170-928205 REV C.  NO CHANGE TO WEIGHT AND BALANCE.  SEE CONTINUE CARD FOR WORK PERFORMED.
